# SDR AALA970368

- Difficulty date: February 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1766A
- Make and model: Doug MD-11
- Aircraft serial: 48597
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: AYK7550812
- Condition: Leaking
- Location: Lt Mlg Ww
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

ORD - FLT 2248 - EN ROUTE ORD/DFW DURING CRUISE, NR 2 HYDRAULIC SYSTEM INDICATED LOW QUANTITY.  ACCOMPLISHED ABNORMAL PROCEDURE AND AIRCRAFT PROCEEDED TO DFW, LANDING WITHOUT INCIDENT.  REPLACED LEFT WHEEL WELL CROSSOVER HYDRAULIC PIPE ASSEMBLY FOUND LEAKING.  PRECAUTIONARY REPLACED BOTH NR 2 HYDRAULIC PUMPS AND FILTERS.  SERVICED HYDRAULIC SYSTEM.  SYSTEM LEAK AND GROUND CHECKED NORMAL OPERATION.  (M)
